Williston, S. W. (1917) The Phylogeny and Classification of Reptiles. The Journal of Geology, 25 (5) 411-421 doi:10.1086/622507

Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The Phylogeny and Classification of Reptiles | ||
Journal | The Journal of Geology | ||
Authors | Williston, S. W. | Author | |
Year | 1917 (July) | Volume | 25 |
Issue | 5 | ||
Publisher | University of Chicago Press | ||
Download URL | https://www.journals.uchicago.edu/doi/pdf/10.1086/622507 | ||
DOI | doi:10.1086/622507 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 173402 | Long-form Identifier | mindat:1:5:173402:1 |
GUID | 0 | ||
Full Reference | Williston, S. W. (1917) The Phylogeny and Classification of Reptiles. The Journal of Geology, 25 (5) 411-421 doi:10.1086/622507 | ||
Plain Text | Williston, S. W. (1917) The Phylogeny and Classification of Reptiles. The Journal of Geology, 25 (5) 411-421 doi:10.1086/622507 | ||
In | (1917, July) The Journal of Geology Vol. 25 (5) University of Chicago Press |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |